# SDR SWAA050890

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 60,421 hours, 45,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 492, STR 24R.  REPAIRED FRAME PER PAE ER.
